On the theory of hyper-Q-homeomorphisms

Authors

  • D. A. Kovtonyuk Ин-т прикл. математики и механики НАН Украины, Донецк

Abstract

We show that if a homeomorphism f of a domain DRn,n2, is a hyper-Q-homeomorphism with $Q ∈ L_{\text{loc}^1,thenf ∈ ACL$. As a consequence, this homeomorphism has partial derivatives and an approximation differential almost everywhere.

Published

25.01.2010

Issue

Section

Short communications

How to Cite

Kovtonyuk, D. A. “On the Theory of Hyper-Q-Homeomorphisms”. Ukrains’kyi Matematychnyi Zhurnal, vol. 62, no. 1, Jan. 2010, pp. 139–144, https://umj.imath.kiev.ua/index.php/umj/article/view/2850.